# SDR NSVA20070074

- Difficulty date: March 26, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N299CJ
- Make and model: Saab 340B
- Aircraft serial: 299
- Aircraft time: 32,424 hours, 35,503 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: No Test
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAV SMOKE DETECTION SYSTEM DOES NOT TEST.  COULD NOT DUPLICATE DISCREPANCY, OPERATIONAL CHECK GOOD IAW SAAB M/M 26-13-00.
